Vol 25, No 2 (2017)

Table of Contents


Continued fractions and the density of graphs of some functions PDF
Hi-joon Chae, Byungheup Jun, Jungyun Lee 137-145
Regularized penalty method for non-stationary set valued equilibrium problems in Banach spaces PDF
Dr. Salahuddin 147-162
On left derivations of $BCH$-algebras PDF
Kyung Ho Kim, Yong Hoon Lee 163-179
The recurrence coefficients of the orthogonal polynomials with the weights $w_\alpha(x)= x^\alpha \exp(-x^3+tx)$ and $W_\alpha(x)=|x|^{2\alpha+1} \exp(-x^6+tx^2)$ PDF
Haewon Joung 181-199
The mass formula of self-orthogonal codes over $\mathbf {GF(q)}$ PDF
Kwang Ho Kim, Young Ho Park 201-209
A remark on a triple points in the boundary of quaternionic hyperbolic space PDF
Joonhyung Kim 211-214
Graded integral domains and Nagata rings, II PDF
Gyu Whan Chang 215-227
Analytic solutions for American partial barrier options by exponential barriers PDF
Chulhan Bae, Doobae Jun 229-246
On some inequalities for numerical radius of operators in Hilbert spaces PDF
Silvestru Sever Dragomir 247-259
$([r,s],[t,u])$-interval-valued intuitionistic fuzzy alpha generalized continuous mappings PDF
Chun-Kee Park 261-278
$L(3,2,1)$-labeling for Cylindrical grid: the cartesian product of a path and a cycle PDF
Byeong Moon Kim, Woonjae Hwang, Byung Chul Song 279-301

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr